# SDR SWIA200514579

- Difficulty date: February 15, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 22,813 hours, 20,718 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WING ATTACH FITTING, FORWARD SIDE, FLANGED BUSHING HAS COMPLETE SEPARATION OF FLANGE FROM BUSHING SLEEVE.  ITEM FOUND AT C-CHECK INSPECTION.   RT WING FITTING/BUSHING REPAIRED IAW REO 601R-57-21-564 155.2.
